# SDR COMA0010402

- Difficulty date: November 10, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- Aircraft time: 21,193 hours, 22,005 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 12038400001
- Condition: Chafed
- Location: Lt Nacelle
- Part time: 21,193 hours, 22,005 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 2C INSPECTION TASK 5410-432-04I THE LT NACELLE OUTBOARD INNER SKIN WAS FOUND TO BE CHAFED.  THE DAMAGED PART WAS REPLACED I/A/W EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3364-IR, 7-25-99.
